Hasimotos water retention and weight gain, please help!!

I'm struggling with water retention. I swell so bad it's painful sometimes. I'm on 112 mg levothyroxin, and 5mcg liothyronine,(generic for cytomel).

I had lost a lot of weight using hcg injections, however I had hip replacement surgery, and my doctor increased my t4 and I became extremely tired, and the weight seemed to pile back on, I'm really struggling with weight gain, water retention and depression?? Any advice or tips would be so appreciated!

Thank you in advance

5 Replies

oldestnewest
  • Your dose is only meaningful in the context of your test results. Do you have recent results? If not then ask your surgery for a printout, and post here.

    It sounds as if your surgery set something off. That is not unusual, but as I say, we need blood results to make sense of it for you.

  • Are you gluten free?

    I used to look 8 months pregnant, was even taken in to hospital to see what was wrong.

    Years later I discovered I was Hashimotos and went gluten free, problem solved!

    I also have to avoid potato,tomato, chilli do worth doing a food diary to look at other food sensitivities.

  • Perhaps if you read up about the differents foods and times you take your medication and the complications. I've had to adjust so many things to help the absorption etc.

    good luck!

  • can I just ask what are hcg injections and how they help u lose weight? Sorry to hijack your post but very intrigued x

  • Hello Jodyharsh,,,sorry to hear things are piling up on you,,,operations do have a nasty habit of knocking you sideways and wrecking all your progress,,,,there must be some reason for the extreme fluid retention,,what has your gp said about this???,,maybe they would give you some mild diuretics to help you body expel the fluid,,,maybe some tests are called for,,including blood tests,,,,hope the gp comes through for you and you start to feel comfortable very soon,,,,ttfn from Karen.

You may also like...